# SDR CA191205007

- Difficulty date: January 26, 2017
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-36Q
- Aircraft time: 50,396 hours
- System (JASC): 3432 · Glide Slope System
- Part: Adapter
- Part number: 0342805REV2
- Condition: Failed
- Location: Glideslope
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) LPV APPROACH ANOMALY: GLIDE SLOPE DEVIATION POINTER MOMENTARILY SCALLOPED UP FOR A SPLIT SECOND AT FINAL APPROACH FIX ON RNAV LPV APPROACH TO RUNWAY. THIS RESULTED IN THE AUTOPILOT MOMENTARILY PITCHING THE AIRCRAFT NOSE UP FOLLOWING THE GLIDE SLOPE SCALLOPING. AIRCRAFT WAS ON "LOC & SLOPE" FULLY STABILIZED AT FLAP 40. AUTOPILOT A ENGAGED AND NAV HEADS IN MANUAL. AUTOPILOT WAS DISCONNECTED AT THAT POINT AND REST OF APPROACH HAND FLOWN. WEATHER WAS VFR. NOTED IN MAINTENANCE LOG REF M2 20459 THAT BITE TEST WAS PERFORMED BY MAINTENANCE WITH NO FAULTS FOUND, ONGOING ISSUE OCCURRING VERY OCCASIONALLY AND RANDOMLY FROM MY EXPERIENCE WITH MOST AIRCRAFT IN OUR FLEET. ALWAYS SEEMS TO OCCUR AT THE FAF. (TC# 20191205007)
